MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1140-S
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patients deep brain implantable pulse generator ipg prematurely activated the elective replacement indicator eri mode at 2.72 volts.The patient underwent an ipg replacement procedure and was stable postoperatively.The ipg has been retained by the medical facility.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block h6 impact code.
 
Event or Problem Description
It was reported that the patients deep brain implantable pulse generator ipg prematurely activated the elective replacement indicator eri mode at 2.72 volts.The patient underwent an ipg replacement procedure and was stable postoperatively.The ipg has been retained by the medical facility.Additional information was received and confirmed the ipg will not be returned to boston scientific.

Brand Name
VERCISE PC
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key12877925
Report Number3006630150-2021-06728
Device Sequence Number11870782
Product Code NHL
UDI-Device Identifier08714729984467
UDI-Public08714729984467
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2020
Device Model NumberDB-1140-S
Device Catalogue NumberDB-1140-S
Device Lot Number631152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale